I was prescribed zanaflex 4mg TID but have never taken it before. I've read most side effects and am think of taking 1mg first to see how it effects me. Any ideas or thoughts? Is it really that bad as far as hallucinations etc go?
For me, it made me really sleepy. It was more like "dreaming with my eyes open" than hallucinations. Most people dont have a problem with it. My husband, who is usually more sensitive to sedation with meds than I am, can take it and it doesnt even make him sleepy. I take it and within 30 minutes I am nodding so you might take it slow and see how it does for you. You may not have a problem. I also found that I got "orthostatic" when I would rise from a laying to sitting or sitting to standing position (I would get dizzy and lightheaded almost like I was going to pass out) I took mine only at night because of the sedation but it did help me to sleep which was nice because with my back pain I dont sleep well. I have since gone back to taking Soma and I dont sleep nearly as well as I did on Zanaflex.
- Zanaflex Information for Consumers
- Zanaflex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zanaflex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2009 • 1 answer
Posted 19 Apr 2010 • 5 answers
I have muscle spasms so bad they tare and also tare off of my ribs.I take 1 8mg of zanaflex and 6mg?
Posted 27 Oct 2011 • 3 answers
I have a tionslot if conditions I take a lot a meds.since my 30+year doctor retired they want me to?
Posted 16 Feb 2013 • 1 answer
Posted 13 Aug 2014 • 1 answer